# SDR FDEA202103030545

- Difficulty date: March 3, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 36,122 hours, 22,004 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relief Valve
- Part number: 271N50651
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE DECLARED AN EMERGENCY. SELECTED  FLAPS 25@ 170 KTS. DID NOT EXCEED 137KTS ON THE GO  AROUND ON THE GO AROUND AND VECTORS BACK TO FINAL.  COMPLIED WITH MTSI 27-50/6926, NO FAULTS NOTED.  VERIFIED FLAP HANDLE POSITION IS WITHIN LIMITS WITH PDU AND LEFT/RIGHT FLAP POSITION TRANSMITTERS,  REF MM27-58-01-5.  RAN FLAPS SEVERAL TIMES WITH ELECTRIC PUMPS,  NO FAULTS NOTED.  PERFORMED ENGINE RUN WITH LEFT ENGINE HYD PUMP SUPPLYING POWER, FLAPS WOULD COME TO A BRIEF STOP BETWEEN 20 DEGREES AND 25 DEGREES. SUGGEST R&R LEFT SYSTEM PRESSURE              RELIEF VALVE REF MM 29-11-29-4. THIS VALVE HAS A HISTORY OF CAUSING THIS PROBLEM,  REF MX CONTROL.   REMOVED AND INSTALLED LEFT SYSTEM RELEIF VALVE IAW AMM  29-11-29-4 .   LEAK AND OPS CHECK GOOD. REMOVED AND REPLACED LH EPD IAW AMM 29-05-4-1,  LEAK AND OPS CHECK GOOD.
